Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 70, NWS North Platte, NE

July 22, 2010Cherry County, Nebraska

NWS North Platte, NE issued this tornado warning at Jul 22, 2010, 8:31 PM MDT for Cherry County, Nebraska. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2010, 8:31 PM MDT (02:31 UTC)
Expired
Jul 22, 2010, 9:00 PM MDT
In force
29 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Cherry County, NE

The radar

The North Platte radar (KLNX), 66 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-289 J/kg
Mixed-layer LCL
2191 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WFUS53 KLBF 230231
TORLBF
NEC031-230300-
/O.NEW.KLBF.TO.W.0070.100723T0231Z-100723T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM MDT THU JUL 22 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 900 PM MDT/1000 PM CDT/

* AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 10 MILES NORTHWEST OF HIGHWAY 97 CROSSING THE
  NORTH LOUP RIVER...OR 32 MILES NORTH OF MULLEN...AND MOVING
  SOUTHEAST AT 35 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 97 CROSSING
  BIG CREEK AROUND 845 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4248 10122 4252 10118 4242 10081 4225 10092
TIME...MOT...LOC 0231Z 302DEG 31KT 4247 10114

$$

CDC
2 follow-up statements
256 
WWUS53 KLBF 230249
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT THU JUL 22 2010

NEC031-230300-
/O.CON.KLBF.TO.W.0070.000000T0000Z-100723T0300Z/
CHERRY NE-
849 PM MDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY COUNTY
UNTIL 900 PM MDT/1000 PM CDT/...

AT 839 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...OR
28 MILES NORTH OF MULLEN...MOVING SOUTHEAST AT 30 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL CHERRY
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4243 10113 4249 10107 4242 10081 4225 10092
TIME...MOT...LOC 0249Z 299DEG 25KT 4241 10100

$$

CDC
885 
WWUS53 KLBF 230259
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT THU JUL 22 2010

NEC031-230310-
/O.EXP.KLBF.TO.W.0070.000000T0000Z-100723T0300Z/
CHERRY NE-
859 PM MDT THU JUL 22 2010

...THE TORNADO WARNING FOR CENTRAL CHERRY COUNTY IS BEING REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 4243 10113 4249 10107 4242 10081 4225 10092
TIME...MOT...LOC 0300Z 299DEG 25KT 4237 10091

$$

CDC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jul 22, 2:42 PM MDT, 5 hours 49 minutes earlier.

Area forecast discussion, Jul 22, 2:42 PM MDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT THU JUL 21 2010

.SYNOPSIS...
UA ANALYSIS FROM THIS MORNING INDICATING A LOW AMPLITUDE TROUGH OF
LOW PRESSURE ACROSS THE WRN CONUS...AND LOW AMPLITUDE RIDGING ACROSS
THE EASTERN CONUS. H25 UA CHART HAD A NICE JET STREAK EXTENDING FROM
SERN IDAHO...INTO THE GREAT LAKES. SURFACE ANALYSIS FROM THIS
AFTERNOON INDICATED A WEAK FRONT EXTENDING FROM NERN NEBRASKA INTO
SWRN NEBRASKA. TEMPERATURES WERE GENERALLY IN THE 80S WITH SOME LWR
90S EAST OF THE FRONT IN SERN NEBRASKA.

&&

.DISCUSSION...

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...MAIN FORECASTING
CHALLENGES FOR TONIGHT DEAL WITH PRECIPITATION CHANCES AND FLOODING
POTENTIAL IN THE NORTHEAST. LOCATIONS OVER NRN HOLT AND BOYD
COUNTIES SAW UPWARDS OF 5 INCHES OF RAINFALL LAST NIGHT WHICH
PRODUCED WIDESPREAD FLOODING CONDS OVR THE SRN PORTIONS OF BOYD AND
NORTHERN HOLT COUNTY. RAIN WILL BE POSSIBLE ONCE AGAIN IN THESE
AREAS FOR TONIGHT AS A JET STREAK TRACKS ACROSS SOUTH DAKOTA THIS
EVENING AND TONIGHT. LOW LEVEL JET AND SFC FOCUS WILL BE JUST OFF TO
THE EAST SO HEAVIEST RAINFALL IS EXPECTED OVER ERN NEBR AND IOWA.
LIGHTER RAIN ASSOCIATED WITH THE JET STREAK AND ELEVATED FRONT IS
EXPECTED OVER NORTHERN NEBRASKA OVERNIGHT. NORMALLY WITH THIS
SETUP...I WOULD NOT GET EXCITED ABOUT FLASH FLOODING POTENTIAL AS
THE LOW LEVEL JET AND SURFACE FOCUS IS OFF TO THE EAST.
HOWEVER...WITH FF GUIDANCE AON 0.50 INCHES/1 HR FOR TONIGHT...FEEL A
WATCH IS WARRANTED HERE. WILL ISSUE THE WATCH FOR NRN
HOLT...BOYD...KEYA PAHA AND ROCK COUNTIES...FOCUSING ON EASTERN KEYA
PAHA...NERN ROCK...NRN HOLT AND BOYD COUNTY WHERE RADAR ESTIMATED
RAINFALL RANGED FROM 3 TO 7 INCHES LAST NIGHT.

ON FRIDAY...SURFACE LOW PRESSURE WILL DEEPEN OVER WESTERN NEBRASKA.
A DRY LINE WILL EXTEND SOUTH FROM THIS FEATURE...WITH A FRONTAL
BOUNDARY EXTENDING ACROSS NRN NEBRASKA. AS AN UPPER LEVEL TROUGH OF
LOW PRESSURE LIFTS ACROSS THE NR TIER OF STATES FRIDAY...IT WILL
FORCE THE FRONTAL BOUNDARY SOUTH AND SERVE AS A FOCAL POINT FOR
THUNDERSTORMS DEVELOPMENT. FCST CAPE AND GREATEST INSTABILITY
CONTINUE TO RESIDE OVER THE FAR NORTHEAST FOR TOMORROW AND TOMORROW
NIGHT...SO WILL FOCUS HIGHEST POPS IN THESE AREAS. QPF'S COULD BE
HIGH LIKE LAST NIGHT AS FCST PW'S WILL APPROACH 2 INCHES IN THESE
AREAS. A FLOOD WATCH MAY BE NEEDED TOMORROW NIGHT IN THE NORTHEAST
AS FF GUIDANCE IS EXPECTED TO BE LOW ONCE AGAIN. HAVE EXTENDED SOME
LOWER POPS FURTHER SOUTHWEST AS THE DRY LINE WILL SURGE EAST.
MOISTURE IS FAIRLY MEAGER AND SHEAR WEAKER...SO ONLY ISOLATED TSRAS
EXPECTED.

THE BEFORE MENTIONED FRONT WILL PUSH SOUTH INTO KANSAS FOR SATURDAY.
HIGH PRESSURE BEHIND THE FRONT AND DRIER AIR SHOULD END THE THREAT
FOR THUNDERSTORMS THIS WEEKEND. THETA E RIDGING WILL BUILD NWD INTO
ERN COLORADO AND SUNDAY...ENHANCING CONVECTION OFF TO THE WEST. THIS
WILL BE DIURNALLY DRIVEN AND WITH THE ABSENCE OF A LOW LEVEL
JET...NOT EXPECTING TSRAS TO IMPACT THE CWA SUNDAY NIGHT.

LONG TERM...MONDAY THROUGH THURSDAY...
PATTERN ACROSS THE CONUS WILL BE SHIFTING SOMEWHAT THROUGH THE
EXTENDED AND GUIDANCE SEEMS TO BE IN FAIR AGREEMENT IN THE LARGER
SCALE CHANGES. THIS INVOLVES THE REPLACEMENT OF THE RATHER STRONG
TROF OVER THE CANADIAN MARITIMES INTO THE NEW ENGLAND DURING THE
EARLY TO MIDDLE PART OF NEXT WEEK...BY ANOTHER SYSTEM DROPPING INTO
THE H.BAY REGION. AS THE LEAD TROF ROTATES INTO NW ATLANTIC...THE
E.PAC TROF WILL ALSO BE WEAKENING...ALLOWING THE STRONG SOUTHEAST
CONUS RIDGE TO EXPAND FARTHER INTO THE SOUTHERN HIGH PLAINS AND
ROCKIES. THIS LOOKS TO FORCE THE MONSOON MOISTURE MORE INTO THE
GREAT BASIN AND OVER THE NORTHERN ROCKIES...INSTEAD OF A MORE DIRECT
FEED THROUGH THE 4 CORNERS...CENTRAL ROCKIES AND ADJACENT HIGH
PLAINS. AS A RESULT FIRST PART OF EXTENDED FORECAST LOOKS TO BE
FAIRLY DRY AND WITH THE SW UPPER FLOW SHIFTING TO THE WEST...THE SFC
LOW LOOKS TO REFORM FARTHER UP THE HIGH PLAINS TOWARD THE BLACK
HILLS ALLOWING THE SFC FRONT TO MOVE INTO THE DAKOTAS ALONG WITH THE
RING OF FIRE. THE SFC LOW LOOKS TO EJECT ACROSS SD ON
WEDNESDAY...A SIGNAL FOR A STRONG WARMUP OVER OUR CWFA AND KEPT TEMPS
AOA HPC GUIDANCE. FROPA WED AFTERNOON LEADING TO UPSLOPE THROUGH
FRIDAY WILL BRING THE BETTER CONVECTIVE CHANCES TO THE REGION WITH
TEMPS MODERATING SOMEWHAT TO NEAR SEASONAL.
&&

.AVIATION...
STRATUS LIFTING AND MOVING OUT OF NORTH CENTRAL NEBRASKA...LEAVING
VFR CONDITIONS IN PLACE. INSTABILITY DUE TO STRONG HEATING AND A
VERY MOIST ATMOSPHERE WILL BRING ANOTHER ROUND OF CONVECTION ACROSS
THE CENTRAL AND HIGH PLAINS. WITH THE WIDESPREAD INSTABILITY
THUNDERSTORM FORMATION COULD OCCUR ABOUT ANYWHERE...BUT ATTM LOOKS
TO BE FOCUSING ON A BOUNDARY FROM NW KANSAS INTO EASTERN IOWA. OTHER
STORMS SHOULD ARRIVE FROM THE HIGH PLAINS INTO WESTERN NEBRASKA
THROUGH THE LATE EVENING HOURS. WITH LOW CONFIDENCE OF STORMS IN
VCNTY OF TERMINALS LEFT TSRA OUT OF FORECAST ATTM AND JUST PLACED CB
MENTION. CONFIDENCE ALSO LOW IN STRATUS FORMATION OVERNIGHT BUT
GUIDANCE AND CROSS SECTIONS DO NOT LEAN IN THIS DIRECTION ATTM SO
HAVE LEFT VFR CONDITIONS THROUGH REMAINDER OF FORECAST.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH ZONES
NEZ006-007-009-010 TONIGHT THROUGH FRIDAY NIGHT.

.SHORT AND LONG TERM...BUTTLER
.AVIATION...DP
Hazardous weather outlook, Jul 22, 2:50 PM MDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 PM CDT THU JUL 22 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-232100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
350 PM CDT THU JUL 22 2010 /250 PM MDT THU JUL 22 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED AGAIN THROUGH THE
EVENING AND EARLY MORNING HOURS ACROSS MUCH OF WESTERN AND NORTH
CENTRAL NEBRASKA. STORMS ARE EXPECTED TO MOVE OUT OF THE HIGH
PLAINS INTO PORTIONS OF WESTERN NEBRASKA...WHILE A BOUNDARY
EXTENDING OVER PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA SHOULD
SERVE AS ANOTHER FOCUS FOR THUNDERSTORM DEVELOPMENT. ISOLATED
SEVERE WEATHER DEVELOPMENT...INCLUDING LARGE HAIL AND DAMAGING
WINDS...IS POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA...HOWEVER THE
MAIN THREAT CONTINUES TO BE VERY HEAVY RAINFALL. PORTIONS OF NORTH
CENTRAL NEBRASKA HAVE RECEIVED UP TO NEARLY 8 INCHES OF RAIN IN
THE PAST 24 HOURS AND FLOODING IS OCCURRING. ANY ADDITIONAL
RAINFALL WILL QUICKLY TURN TO RUNOFF IN THIS AREA AND FLASH
FLOODING WILL CONTINUE TO BE A THREAT...ESPECIALLY EAST OF OF
HIGHWAY 11. A FLASH FLOOD WATCH IS IN EFFECT FOR THESE AREAS
THROUGH SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ON FRIDAY...A DRYLINE WILL ADVANCE ACROSS WESTERN NEBRASKA...WITH
A WARM FRONT EXTENDING TO THE EAST ACROSS EASTERN PORTIONS OF THE
OUTLOOK AREA. SCATTERED THUNDERSTORMS CONTAINING LARGE HAIL AND
DAMAGING WINDS ARE AGAIN POSSIBLE ACROSS MUCH OF THE OUTLOOK
AREA. THE AREA OF GREATER CONCERN WILL BE EAST OF A VALENTINE
THROUGH BROKEN BOW LINE...WHERE AN ADDITIONAL RISK FOR AN
ISOLATED TORNADO EXISTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

13

In the hours before

Local storm report, Jul 22, 2:31 PM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
331 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      LYNCH                   42.83N 98.47W
07/22/2010                   BOYD               NE   CO-OP OBSERVER

            SEWAGE PLANT IN LYNCH WAS OFFLINE FROM MIDNIGHT CDT
            THROUGH 200 PM CDT JULY 22ND...DUE TO TOO MUCH RAINFALL
            OVERNIGHT. AN AUXILIARY PUMP WAS UTILIZED TO PUMP THE
            EXCESS WATER AND THE SEWAGE PLANT IS BACK IN OPERATION.
            LEVEL OF PONCA CREEK NEAR LYNCH HAS DROPPED IN HALF.

&&

CARMEL
Local storm report, Jul 22, 6:28 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND GST     11 NNW HAY SPRINGS      42.83N 102.77W
07/22/2010  E60.00 MPH       SHERIDAN           NE   PUBLIC

            PUBLIC ESTIMATED 60 MPH WINDS ALONG WITH VERY HEAVY RAIN
            AT THE TIME OF THIS REPORT.

&&

CARMEL
Special weather statement, Jul 22, 6:46 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
746 PM CDT THU JUL 22 2010

NEZ004-094-230130-
SHERIDAN NE-WESTERN CHERRY NE-
646 PM MDT THU JUL 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 730 PM MDT...

AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM INTERSECTION OF
HIGHWAY 87 AND LARABEE ROAD TO RUSHVILLE...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
CLINTON AROUND 655 PM MDT.
HIGHWAY 27 MILE MARKER 230 AROUND 705 PM MDT.
INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...HIGHWAY 27 CROSSING THE
NIOBRARA RIVER AND GORDON AROUND 710 PM MDT.
HIGHWAY 20 MILE MARKER 110 AROUND 715 PM MDT.
SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...BILLYS LAKE AND ROCK HILL
AROUND 720 PM MDT.
MORGAN LAKE AROUND 725 PM MDT.
INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AROUND 730 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Local storm report, Jul 22, 7:32 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     RUSHVILLE               42.71N 102.47W
07/22/2010                   SHERIDAN           NE   LAW ENFORCEMENT

            TREES AND POWER LINES BLOWN DOWN. SOME STRUCTURE AND ROOF
            DAMAGE REPORTED. POWER OFF AND THE TOWN WELL NOT
            OPERATIVE.

&&

CARMEL
Local storm report, Jul 22, 7:43 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     18 SW MERRIMAN          42.74N 101.95W
07/22/2010  E60 MPH          CHERRY             NE   PUBLIC

            PUBLIC REPORT OF ESTIMATED WIND GUSTS OF 50 TO 60 MPH
            ALONG WITH VERY HEAVY RAIN. PEA TO MARBLE SIZE HAIL WAS
            ALSO OCCURRING AT THE TIME OF THIS REPORT.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:03 PM MDTSevere Thunderstorm WarningLBFSheridan42 min
Jul 22, 7:21 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan39 min
Jul 22, 7:57 PM MDTSevere Thunderstorm WarningLBFCherry48 min
Jul 22, 8:03 PM MDTSevere Thunderstorm WarningLBFCherry42 min
Jul 22, 8:43 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker47 min
Jul 22, 8:59 PM MDTTornado WarningLBFCherry31 min
Jul 22, 9:22 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas53 min

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.